Time-randomized stopping problems for a family of utility functions

Pérez López, Iker and Le, Huiling (2015) Time-randomized stopping problems for a family of utility functions. SIAM Journal on Control and Optimization, 53 (3). pp. 1328-1345. ISSN 1095-7138

Full text not available from this repository.


This paper studies stopping problems of the form $V=\inf_{0 \leq \tau \leq T} \mathbb{E}[U(\frac{\max_{0\le s \le T} Z_s }{Z_\tau})]$ for strictly concave or convex utility functions U in a family of increasing functions satisfying certain conditions, where Z is a geometric Brownian motion and T is the time of the nth jump of a Poisson process independent of Z. We obtain some properties of $V$ and offer solutions for the optimal strategies to follow. This provides us with a technique to build numerical approximations of stopping boundaries for the fixed terminal time optimal stopping problem presented in [J. Du Toit and G. Peskir, Ann. Appl. Probab., 19 (2009), pp. 983--1014].

Item Type: Article
RIS ID: https://nottingham-repository.worktribe.com/output/992883
Keywords: optimal stopping, randomization, boundary value problem
Schools/Departments: University of Nottingham, UK > Faculty of Science > School of Mathematical Sciences
Identification Number: https://doi.org/10.1137/130946800
Depositing User: Le, Huiling
Date Deposited: 11 Apr 2016 07:38
Last Modified: 04 May 2020 20:11
URI: https://eprints.nottingham.ac.uk/id/eprint/32709

Actions (Archive Staff Only)

Edit View Edit View